# SDR AALA201509249010

- Difficulty date: September 23, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 17,775 hours, 14,840 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Liner
- Condition: Separated
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 1775 RT OVERWING EXIT DOOR LINER IS SEPARATED.  REPAIRED RT OVERWING EXIT DOOR LINER IAW DWG DATA 190-90061-401 FOR 3 SEPARATED BRACKETS.  R & R RT OVERWING EXIT DOOR IAW AMM 52-21-00.
